# SDR ASAA2022062239075

- Difficulty date: June 22, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 41,683 hours, 11,938 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 182A53053
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB RIB AT STA 129.50 HAS 2 CRACKS. GROUNDED - YES. CUT OUT DAMAGE AND REPAIRED RIB AT 3EA LOCATIONS IAW B737-800 SRM 55-10-09-2R-4 & 55-10-09-2R-5.
